American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J89) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[2] Chieh-Yu Chang and Matthew A. Papanikolas; with an appendix by Brian Conrad. Algebraic independence of periods and logarithms of Drinfeld modules. J. Amer. Math. Soc. 25 (2012) 123-150. MR 2833480.
Abstract, references, and article information   
View Article: PDF

[3] Deanna M. Caveny and Robert Tubbs. Well-approximated points on linear extensions of elliptic curves. Proc. Amer. Math. Soc. 138 (2010) 2745-2754. MR 2644889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hiroyuki Yoshida. On higher derivatives of $L$-functions. Math. Surveys Monogr. 106 (2003) 249-268.
Book volume table of contents   
View Article: PDF

[5] Hiroyuki Yoshida. Absolute CM--periods. Math. Surveys Monogr. 106 (2003) 61-134.
Book volume table of contents   
View Article: PDF

[6] Hiroyuki Yoshida. Multiple gamma function and its generalizations. Math. Surveys Monogr. 106 (2003) 13-42.
Book volume table of contents   
View Article: PDF

[7] Hiroyuki Yoshida. The Stark--Shintani conjecture. Math. Surveys Monogr. 106 (2003) 43-60.
Book volume table of contents   
View Article: PDF

[8] Hiroyuki Yoshida. Applications of a limit formula of Kronecker's type. Math. Surveys Monogr. 106 (2003) 169-214.
Book volume table of contents   
View Article: PDF

[9] Hiroyuki Yoshida. Absolute CM-Periods. Math. Surveys Monogr. 106 (2003) MR MR2011848.
Book volume table of contents   

[10] Hiroyuki Yoshida. Explicit cone decompositions and applications. Math. Surveys Monogr. 106 (2003) 135-168.
Book volume table of contents   
View Article: PDF

[11] Hiroyuki Yoshida. Eisenstein series on $GL(2)$. Math. Surveys Monogr. 106 (2003) 215-248.
Book volume table of contents   
View Article: PDF

[12] Hiroyuki Yoshida. Transcendental property of CM-periods. Math. Surveys Monogr. 106 (2003) 269-274.
Book volume table of contents   
View Article: PDF

[13] Jean-Paul Allouche and Dinesh S. Thakur. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999) 1309-1312. MR 1476112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Tubbs. A note on some elementary measures of algebraic independence . Proc. Amer. Math. Soc. 109 (1990) 297-304. MR 1007514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Tubbs. A transcendence measure for some special values of elliptic functions . Proc. Amer. Math. Soc. 88 (1983) 189-196. MR 695238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia